# SDR UPS02437980

- Difficulty date: March 27, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65B140633
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - KEEL BEAM BOX UNDER FAIRING SUPPORT LOWER SURFACE FOUND SURFACE CORROSION AT BS 1438 TO BS 1465 RBL 16 TO LBL 16.  CHANNEL REPLACED AS PER SRM 51-10-01 PG 8.
